# SDR SWAA2024080522695

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 75,684 hours, 45,162 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Split
- Location: Zone 500
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLIT FLAP LANDING; FLAPS ON LEFT SIDE 1.5 / RIGHT SIDE 2<[01] REMOVED AND REPLACED #6 T/E FLAP SKEW SENSOR PER AMM 27-59-01.
